# SDR USAA2013110400009

- Difficulty date: October 31, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 56,331 hours, 20,669 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 756A000006
- Part serial: 229
- Condition: Faulted
- Location: Air Con Sys
- Part time: 29,578 hours, 11,249 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  FLAP EXTENSION FROM UP TO 1, F/A REPORTED HEARING AND FEELING A LOUD VIBRATION AT ROW 8 RT.  R & R FAIRING PANEL SEALS ON PANELS 147CB AND 148DB.  AFTER FURTHER EVALUATION,  SOURCE WAS DETERMINED TO BE A FAULTY AIR CONDITIONING CONDENSER AND DAMAGED DUCT.  REMOVED AND REPLACED CONDENSER AND DUCT IAW AMM 21-52-32-401.
